# SDR UALA2013052403632

- Difficulty date: May 24, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 73,593 hours, 27,512 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT END CAP IS MISSING AT SEAT 1B.  REPLACED FLOOR EMERGENCY LIGHT END CAP.
